# SDR USAA2009052691285

- Difficulty date: May 25, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 27,512 hours, 10,331 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA511
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8238703 - FLT 504-PHX - BURNING SMELL - BURNT SMELL COMING FROM CABIN ROWS 3 TO 11 OVERHEAD AREA WHEN WARM AIR IS SELECTED. NO EVIDENCE OF ELECTRICAL SMELL FOUND. / SUBSEQUENT EVENT ON THE FOLLOWING DAY, LOG PAGE 8238703, FLT 544-PHX - UPON START OF DESCENT, FLIGHT ATTENDANT REPORTED ELECTRICAL WIRE ODOR AROUND ROW 8.  ODOR IN COCKPIT REPORTED AS A DIRTY SOCK SMELL.  MAINTENANCE REPLACED BOTH RECIRCULATION FILTERS.
